| Model Number |
53401825 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis #(b)(4):part # 53401825: lot # ca18h024 visual and optical inspection confirmed the inner threads of the spacer have been damaged.The broken inserter tip was not returned in the spacer.The damage to the implant appears to be from the removal/repositioning process.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from health care provider via manufacturing representative regarding a patient undergone spinal therapy.It was reported that inserter tip broke off inside of the implant when attempting to backslap the implant out to reposition it.All pieces were retrieved.No patient symptoms were reported/anticipated.No further complications were reported/anticipated.Procedure used was l3-s1 minimally invasive tlif, issue occurred at the l5/s1 level.